ArticleOriginal scientific text

Title

A groupoid characterization of Boolean algebras

Authors 1

Affiliations

  1. Department of Algebra and Geometry, Palacký University of Olomouc, Tomkova 40; 779 00 Olomouc, Czech Republic

Abstract

We present a groupoid which can be converted into a Boolean algebra with respect to term operations. Also conversely, every Boolean algebra can be reached in this way.

Keywords

groupoid, Boolean algebra, semi-bolean algebra, involution, dualautomorphism (or antiautomorphism)

Bibliography

  1. J.C. Abbott, Semi-boolean algebra, Mat. Vestnik 4 (1967), 177-198.
  2. G. Birkhoff, Lattice Theory, third edition, Publ. Amer. Math. Soc., Providence, RI, 1967.
  3. J. Dudek, Polynomials in idempotent commutative groupoids, Dissert. Math. 286 (1989), 1-59.
Pages:
177-184
Main language of publication
English
Received
2003-12-23
Accepted
2004-12-29
Published
2004
Exact and natural sciences